# SDR R61A201607180417

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 6,519 hours, 4,544 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR LATCHED INDICATOR WAS INOPERATIVE.    REMOVED AND REPLACED POSITION INDICATOR IAW AMM AND OPS CHECKED GOOD.
